# SDR ABXA20221117126

- Difficulty date: November 16, 2022
- Submitted: November 17, 2022
- Operation: Air carrier
- Aircraft: N750AX
- Make and model: Boeing 767232
- Aircraft serial: 22227
- Aircraft time: 91,472 hours, 41,462 cycles
- Engine: Ge CF680A2
- System (JASC): 7500 · Engine Bleed Air System
- Part: Controller
- Part number: 77328915
- Part serial: 9809049
- Condition: Failed
- Location: Lt Eng Bleed
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LT ENG BLEED OFF EICAS MSG DISPLAYED AFTER BOTH ENGINES WERE STARTED. AIRCRAFT BACK TO BLOCK AND GROUNDED BY MAINTENANCE. MAINTENANCE R&R'D LH HIGH PRESSURE CONTROLLER IAW B767 AMM 36-11-08.0 SYSTEM OPS CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.
